# SDR UALA2011112706525

- Difficulty date: November 26, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 47,121 hours, 5,599 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65B11669134
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING GEAR INBD SHOCK STRUT DOOR ASSY 743AB,  DAMAGED ON THE INBD SIDE OF THE DOOR ABOVE THE TIRE ASSY ON THE TRAILING EDGE ABOUT 40 INCHES DOWN FROM THE TOP AND ACROSS THE HOLE INBD SIDE OF THE DOOR IS CUT OPEN.
